Am I the only one? I have been putting on weight whilst having chemo. Nurse thinks the steroids have increased my appetite

Hi, will be having my 5th chemo next week following diagnosis of ovarian cancer recurrence.

Although I read that many people struggle to maintain and are losing weight, I am actually putting on weight. 

Nurse said not to worry about it and it is probably the steroids which have increased my appetite.

Anyone else putting on weight?

Thank you x

Parents
  • Hi Cah60

    Although my chemotherapy was 3 yrs ago  ny answer to your question is yes ,I wasn't expecting to put on weight at all,I waa  expecting the opposite . 

    Like you I was given steroids,and felt hungrier than I normally would. 

    I never felt sick throughout all my chemotherapy sessions ( I has 8) 

    I was given anti sickness tablets an hour before each chemotherapy session, which worked. 

    I'm on Letrazole, been on it for 3yrs have another 7 yrs of taking it. I did lose a few pounds, before I was put on it ,but it makes me ache,and I'm not as active as I was so im not burning as many calories as i used too ,so still heavier than I've ever been, but just gratefull for everyday, as if I hadn't found my cancer lump,and has my trestments ,I may not have been here .

Reply Children
No Data